English español

Repositorio de la Universidad de Oviedo. > Producción Bibliográfica de UniOvi: RECOPILA > Artículos >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10651/22122

Title: A partial solution of MoM matrices based on characteristic basis functions and its application to on-board antennas positioning
Author(s): Laviada Martínez, Jaime
Gutiérrez Meana, Javier
Rodríguez Pino, Marcos
Las Heras Andrés, Fernando Luis
Issue date: 2010
Citation: Applied Computational Electromagnetics Society Journal, 25 (10), p. 830-840 (2010)
Format extent: p. 830-840
URI: http://hdl.handle.net/10651/22122
ISSN: 1054-4887
Appears in Collections:Artículos

Files in This Item:

There are no files associated with this item.

Exportar a Mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Base de Datos de Autoridades Biblioteca Universitaria Consultas / Sugerencias